# SDR ZZDA2012024

- Difficulty date: December 21, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N288AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1672, M1670, M1669, M1668, M1675 HAVE FAILED THE EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS LISTED ABOVE IAW AMM 33-51-06.  OPS CHECK GOOD.
